# SDR CALA2025112011358

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 97,966 hours, 23,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Zone 800 Arming
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 BOARDING DOOR WILL NOT CLOSE KNUCKLE KNOCKER HANGS UP. OTHERWISE DOOR 2L OPERATES AND SLIDE ARMS NORMALLY. REQUEST MEL. DDP COMPLIED WITH. MEL APPROVED FOR KNUCKLE KNOCKER HANGS UP HANGS UP AT DOOR 2L. PLACED IN MEL. *DM* SEE AMM TASK 52-11-20-825-001 & 52-11-20-735-037 FOR ADJUSTMENT & TEST. ADJUSTED L2 ARMED AND DISARMED SLIDE MECHANISM IAW B757 AMM 52-11-20. OPS CHECK GOOD AT THIS TIME.
